# SDR SIMA2627

- Difficulty date: September 18, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725193
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK AT BL 18.3L WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  MAINTENANCE REMOVED AND REPLACED THE EXISTING SEAT TRACK IAW SAAB SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
